MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM VITAMIN B12 (VB12)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM VITAMIN B12 (VB12)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer reported an observation of an elevated atellica im vitamin b12 (vb12) patient result for a sample, which was discordant relative to repeat testing.Siemens evaluated the instrument data and the information provided by the customer.Quality control (qc) and calibration showed recoveries within acceptable ranges, and no anomalies were reported in the other patient samples, indicating that the analyzer and reagent were performing as expected.Siemens¿ review indicated a potential issue with sample integrity or quality at the customer¿s site.The presence of cellular debris, likely due to improper specimen handling, is a plausible factor contributing to the patient¿s initially elevated vb12 result, which normalized upon retesting with dilution and/or serum settling after an extended time between sample tests.Return of the patient sample for additional investigation was not required because the discordant result was not reproducible.Based on the available information, the cause of the discordant vb12 result was due to a sample integrity or quality issue.A product problem has not been identified.The customer is operational.
 
Event or Problem Description
The customer reported an observation of an elevated atellica im vitamin b12 (vb12, lot# 302) patient result for a sample, which was discordant relative to repeat testing.The initial discordant result was not reported to the physician(s).The sample was retested on an alternate atellica im 1600 analyzer, which yielded a lower result.The lower retested result matched the patient¿s clinical assessment and was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM VITAMIN B12 (VB12)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24520089
Report Number1219913-2026-00051
Device Sequence Number15582172
Product Code CDD
UDI-Device Identifier00630414600284
UDI-Public(01)00630414600284(10)79493302(17)260707
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2026
Device Model NumberN/A
Device Catalogue Number10995715
Device Lot Number79493302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale